Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took injections after a dog bite. Suffering from stress, stomach upset, acidity and weakness. Should I be concerned?

i went to the beach and walking just 18 days ago,i dog bitin my leg and scratch it with its teeth ,and now i have some mentaly problems after that,so i have also acidic stomach ,and for more than 1 month before the dog bite me,i had exams and alot of stress with it and i was sleeping only for two hours or four hours every night,and after 18 days i went to the doctor and they gave me some medicine for my stomach and also i told them they gave some injection for the dog bit will it effects after 18 days i took this injection the dog bit me....and day by day i am getting weaker.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Thanks for posting to HCM,
Tab. zintec 150 mg twice a day.
syp. Digene 2tsf theice a day.
tab. Neuro bion fote twice a day.
For stress cap. stresscom once a day.
do daily yoga.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor